MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 32/C; ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC 32/C; ACETABULAR LINER
Model Number 01.32.3239HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 july 2021: lot 2009598: (b)(4) items manufactured and released on 13-oct-2020.Expiration date: 2025-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other device involved: batch review performed on 29 july 2021: ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot 187081: (b)(4) items manufactured and released on 07-dec-2018.Expiration date: 2023-11-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
3 months after the primary the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the head and liner and surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC 32/C
Common Device Name
ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12258631
Report Number3005180920-2021-00665
Device Sequence Number19741687
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number2009598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;